# SDR ASAA2021032534401

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 47,796 hours, 14,256 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Inoperative
- Location: Nr 2 Fire Loop
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE OVHT DET B INOP. GROUNDED - YES. REMOVED AND REPLACED FIRE DET HARNESS IAW B737-800 AMM 26-11-02-000-802 AND AMM 26-11-02-400-802. PERFORMED OPERATIONAL CHECK IAW AMM 26-11-02-040-003 ALSO PERFORMED OPERATIONAL CHECK IAW AMM 26-11-00-710-801.
